# SDR FDEA201012104630

- Difficulty date: December 10, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5015
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 720 TOP SURFACE IS CORRODED ADJACENT TO L-2 DOOR SILL. ACCOMPLISHED STEP 1-7 OF EA -5310-143217 COMPLIANCE WITH FAA FORM 8110-3.  MAJOR REPAIR.
